# SDR ASAA2014081409051

- Difficulty date: August 14, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65317879
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 LOWER DOOR SILL INNER THRESHOLD SUPPORT ANGLE IS CORRODED.  ACFT GROUNDED. R & R SUPPORT ANGLE IAW SRM 51-40-02-0G-0.
